MathSciNet Relay Station
MathSciNet bibliographic data
MR2342284 (2008h:35251) 35M10
Eshmatov, B. E.; Karimov, E. T. Boundary value problems with continuous and special gluing conditions for parabolic-hyperbolic type equations. Cent. Eur. J. Math. 5 (2007), no. 4, 741–750.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement